uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Approximate counting of regular hypergraphs
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics.
2013 (English)In: Information Processing Letters, ISSN 0020-0190, E-ISSN 1872-6119, Vol. 113, no 19-21, 785-788 p.Article in journal (Refereed) Published
Abstract [en]

In this paper we asymptotically count d-regular k-uniform hypergraphs on n vertices, provided k is fixed and d = d(n) = o(n(1/2)) In doing so, we extend to hypergraphs a switching technique of McKay and Wormald. 

Place, publisher, year, edition, pages
2013. Vol. 113, no 19-21, 785-788 p.
Keyword [en]
Combinatorial problems, Hypergraphs, Switching
National Category
Mathematics
Identifiers
URN: urn:nbn:se:uu:diva-210248DOI: 10.1016/j.ipl.2013.07.018ISI: 000325308700018OAI: oai:DiVA.org:uu-210248DiVA: diva2:661937
Available from: 2013-11-05 Created: 2013-11-04 Last updated: 2017-12-06Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Authority records BETA

Sileikis, Matas

Search in DiVA

By author/editor
Sileikis, Matas
By organisation
Department of Mathematics
In the same journal
Information Processing Letters
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 341 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf